Arkiv för Matematik

Polynomial hulls and proper analytic disks

Armen Edigarian

Full-text: Open access

Abstract

We show how to construct the Perron–Bremermann function by using proper analytic disks. We apply this result to the polynomial hull of a compact set K defined on the boundary of the unit ball.

Note

The paper was supported in part by the Polish Ministry of Science and Higher Education Grant No. N N201 361436.

Article information

Source
Ark. Mat., Volume 50, Number 1 (2012), 59-67.

Dates
Received: 28 December 2009
Revised: 9 September 2010
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485907161

Digital Object Identifier
doi:10.1007/s11512-010-0142-0

Mathematical Reviews number (MathSciNet)
MR2890344

Zentralblatt MATH identifier
1254.32014

Rights
2011 © Institut Mittag-Leffler

Citation

Edigarian, Armen. Polynomial hulls and proper analytic disks. Ark. Mat. 50 (2012), no. 1, 59--67. doi:10.1007/s11512-010-0142-0. https://projecteuclid.org/euclid.afm/1485907161


Export citation

References

  • Błocki, Z., The complex Monge–Ampère operator in hyperconvex domains, Ann. Sc. Norm. Super. Pisa Cl. Sci. 3 (1996), 721–747.
  • Černe, M., Maximal plurisubharmonic functions and the polynomial hull of a completely circled fibration, Ark. Mat. 40 (2002), 27–45.
  • Drnovec-Drnovšek, B. and Forstnerič, F., Holomorphic curves in complex spaces, Duke Math. J. 139 (2007), 203–253.
  • Duval, J. and Levenberg, N., Large polynomial hulls with no analytic structure, in Complex Analysis and Geometry (Trento, 1995 ), pp. 119–122, Longman, Harlow, 1995.
  • Edigarian, A., On definitions of the pluricomplex Green function, Ann. Polon. Math. 47 (1997), 233–246.
  • Edigarian, A., Remarks on the pluricomplex Green function, Univ. Iagel. Acta Math. 37 (1999), 159–164.
  • Forstnerič, F. and Globevnik, G., Discs in pseudoconvex domains, Comment. Math. Helv. 67 (1992), 129–145.
  • Forstnerič, F. and Globevnik, J., Proper holomorphic discs in ℂ2, Math. Res. Lett. 8 (2001), 257–274.
  • Klimek, M., Pluripotential Theory, Clarendon Press, Oxford, 1991.
  • Poletsky, E., Holomorphic currents, Indiana Univ. Math. J. 42 (1993), 85–144.
  • Rosay, J. -P., Poletsky theory of disks on holomorphic manifolds, Indiana Univ. Math. J. 52 (2003), 157–169.
  • Rudin, W., Real and Complex Analysis, 3rd ed., McGraw-Hill, New York, 1987.
  • Sibony, N., Une classe de domaines pseudoconvexes, Duke Math. J. 55 (1987), 299–319.
  • Słodkowski, Z., Polynomial hulls in ℂ2 and quasicircles, Ann. Sc. Norm. Super. Pisa Cl. Sci. 16 (1989), 367–391.
  • Stolzenberg, G., A hull with no analytic structure, J. Math. Mech. 12 (1963), 103–111.
  • Wermer, J., Polynomially convex hulls and analyticity, Ark. Mat. 20 (1982), 129–135.
  • Wikström, F., Jensen measures and boundary values of plurisubharmonic functions, Ark. Mat. 39 (2001), 181–200.